Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 1, pp 111–118 | Cite as

Stability of Subharmonic Solutions of First-Order Hamiltonian Systems with Anisotropic Growth

  • Chungen Liu (刘春根)Email author
  • Xiaofei Zhang (张晓飞)
Article

Abstract

Using the dual Morse index theory, we study the stability of subharmonic solutions of first-order autonomous Hamiltonian systems with anisotropic growth, that is, we obtain a sequence of elliptic subharmonic solutions (that is, all its Floquet multipliers lying on the unit circle on the complex plane C).

Key words

Hamiltonian system the dual Morse index subharmonic solution stability 

2010 MR Subject Classification

35F60 53D12 58E05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Abbondandolo A. Morse Theory for Hamiltonian Systems. London: Chapman, Hall, 2001zbMATHGoogle Scholar
  2. [2]
    An T, Wang Z. Periodic solutions of Hamiltonian systems with anisotropic growth. Commn Pure Appl Anal, 2010, 9: 1069–1082MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Dell’Antonio G F, D’Onofrio B, Ekeland I. Stability from index estimates for periodic solutions of Lagrangian systems. J Differ Equ, 1994, 108: 170–189MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    D’Onofio B, Ekeland I. Hamiltonian systems with elliptic periodic orbits. Nonlinear Anal, 1990, 14: 11–21MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Ekeland I. Convexity Methods in Hamiltonian Mechanics. Berlin: Springer, 1990CrossRefzbMATHGoogle Scholar
  6. [6]
    Fan Z, Zhang D. Stability of the brake orbits on reversible symmetric compact convex hypersurfaces in R2n. J Fixed Point Theory Appl, 2017, 19: 503–527MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Fei G. On periodic solutions of superquadratic Hamiltonian systems. Elect J Differ Equ, 2002, 8: 1–12MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Giradi M, Matzeu M. Dual Morse index estimates for periodic solution of Hamiltonian systems in some nonconvex superquadratic case. Nonlinear Anal, 1991, 17: 481–497MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Li C, Liu C G. The existence of nontrivial solutions of Hamiltonian systems with Lagrangian boundary conditions. Acta Math Sci, 2009, 29B(2): 313–326MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Liu C. The stability of subharmonic solutions for Hamiltonian systems. J Math Anal Appl, 1999, 240: 491–504MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Liu C. The stability of the periodic solutions of second order Hamiltonian systems. Chinese Ann Math Ser B, 2000, 21: 225–232MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Liu C. Dual Morse index for subquadratic Hamiltonian systems and the stability of the closed characteristics (Chinese). Acta Math Sinica (Chin Ser), 2001, 44: 1073–1088MathSciNetzbMATHGoogle Scholar
  13. [13]
    Liu C, Long Y. Hyperbolic characteristics on starshaped surfaces. Ann Inst H Poincaré Anal Non linéaire, 1999, 16: 725–746MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Liu C, Zhang Q. Nontrivial solutions for asymptotically linear Hamiltonian systems with Lagrangian boundary conditions. Acta Math Sci, 2012, 32B(4): 1545–1558MathSciNetzbMATHGoogle Scholar
  15. [15]
    Liu C, Zhang X. Subharmonic solutions and minimal periodic solutions of first-order Hamiltonian systems with anisotropic growth. Discrete Contin Dyn Syst, 2017, 37: 1559–1574MathSciNetzbMATHGoogle Scholar
  16. [16]
    Long Y, Zhu C. Closed characteristics on compact convex hypersurfaces in R2n. Ann Math, 2002, 155: 317–368MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Xing Q, Guo F, Zhang X. One generalized critical point theorem and its applications on super-quadratic Hamiltonian systems. Taiwanese J Math, 2016, 20: 1093–1116MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  • Chungen Liu (刘春根)
    • 1
    Email author
  • Xiaofei Zhang (张晓飞)
    • 2
  1. 1.School of Mathematics and Information ScienceGuangzhou UniversityGuangzhouChina
  2. 2.School of MathematicsNankai UniversityTianjinChina

Personalised recommendations